# SDR DALA2024120611487

- Difficulty date: December 5, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Door 844
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CRACK ON RH LOAD TRANSMITTING PROFIL EMERGENCY EXIT DOOR 844 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED TRANSMITTING PROFILE ON EXIT DOOR 844 AS PER A319 SRM 51-72-11 AND SRM 51-42-11. (0695331)
